Aarhus University Seal

Regularity of Bound States

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Department of Mathematical Sciences
We study regularity of bound states pertaining to embedded eigenvalues of a self-adjoint operator H, with respect to an auxiliary operator A that is conjugate to H in the sense of Mourre. We work within the framework of singular Mourre theory which enables us to deal with confined massless Pauli–Fierz models, our primary example, and many-body AC-Stark Hamiltonians. In the simpler context of regular Mourre theory, our results boil down to an improvement of results obtained recently in [8, 9].
Original languageEnglish
JournalReviews in Mathematical Physics
Pages (from-to)453-530
Number of pages78
Publication statusPublished - 2011

See relations at Aarhus University Citationformats

ID: 35935437